×

Quantum mechanics and partial differential equations. (English) Zbl 0449.35002


MSC:

35-02 Research exposition (monographs, survey articles) pertaining to partial differential equations
35A99 General topics in partial differential equations
35Q99 Partial differential equations of mathematical physics and other areas of application
43A80 Analysis on other specific Lie groups
35S99 Pseudodifferential operators and other generalizations of partial differential operators
47B35 Toeplitz operators, Hankel operators, Wiener-Hopf operators
81Q99 General mathematical topics and methods in quantum theory
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Atiyah, M.; Singer, I. M., The index of elliptic operators, I, Ann. of Math., 87, 484-530 (1968) · Zbl 0164.24001
[2] Bargmann, V., On a Hilbert space of analytic functions and an associated integral transform, I, Comm. Pure Appl. Math., 187-214 (1961) · Zbl 0107.09102
[3] Beals, R., A general calculus of pseudo-differential operators, Duke. Math. J., 42, 1-42 (1975) · Zbl 0343.35078
[4] Brown, L.; Douglas, R.; Fillmore, P., Extensions of \(C^∗\) algebras and \(K\)-homology, Ann. of Math., 105, 265-324 (1977) · Zbl 0376.46036
[5] Berezin, F. A., Wick and anti-Wick symbols, Mat. Sb., 576-610 (1971) · Zbl 0247.47018
[6] Calderón, A.; Vaillancourt, R., On the boundedness of pseudo-differential operators, J. Math. Soc. Japan, 23, 374-378 (1971) · Zbl 0203.45903
[7] Coburn, L., Toeplitz operators on odd spheres, (Springer Lecture Notes in Mathematics No. 345 (1973), Springer-Verlag: Springer-Verlag New York) · Zbl 0268.46052
[8] Douglas, R., Banach Algebra Techniques in Operator Theory (1972), Academic Press: Academic Press New York · Zbl 0247.47001
[9] Dunford, N.; Schwartz, J., Linear Operators, Part I (1958), Interscience: Interscience New York · Zbl 0084.10402
[10] A. Dynin; A. Dynin · Zbl 0328.58017
[11] Grossman, A.; Loupias, G.; Stein, E. M., An algebra of pseudo-differential operators and quantum mechanics in phase space, Ann. Inst. Fourier (Grenoble), 18, 343-368 (1969) · Zbl 0176.45102
[12] Greenleaf, F., Invariant Means on Topological Groups, (Van Nostrand Math. Studies, Vol. 16 (1969), Van Nostrand-Reinhold: Van Nostrand-Reinhold New York) · Zbl 0174.19001
[13] Helton, J.; Howe, R., Traces of commutators of integral operators, Acta. Math., 136, 272-305 (1976) · Zbl 0332.47010
[14] Hormander, L., Linear Partial Differential Operators, (Grundlehren der Mathematischen Wissenschaften, Vol. 116 (1963), Springer-Verlag: Springer-Verlag Berlin/New York) · Zbl 0131.31804
[15] L. Hormander; L. Hormander · Zbl 0388.47032
[16] Kirillov, A. A., Unitary representations of nilpotent Lie groups, Uspehi Mat. Nauk., 17, 57-110 (1962) · Zbl 0090.09802
[17] Kohn, J.; Nirenberg, L., An algebra of pseudo-differential operators, Comm. Pure Appl. Math., 18, 443-492 (1965) · Zbl 0125.33302
[18] Moore, C.; Wolf, J., Square integrable representations of nilpotent Lie groups, Trans. Amer. Math. Soc., 185, 445-462 (1973) · Zbl 0274.22016
[19] Naimark, M., Normed Rings (1964), Noordhoff: Noordhoff Groningen · Zbl 0137.31703
[20] Ringrose, J., Compact Non-Self-Adjoint Operators (1971), Van Nostrand-Reinhold: Van Nostrand-Reinhold New York · Zbl 0223.47012
[21] Schwartz, L., Théorie des distributions (1950), Hermann: Hermann Paris · Zbl 0037.07301
[22] Seeley, R. T., Complex Powers of an Elliptic Operator, (Proc. Symp. Pure Math., Vol. X (1967), Amer. Math. Soc: Amer. Math. Soc Providence, R. I), 288-307 · Zbl 0159.15504
[23] Segal, I., Transforms for operators and symplectic automorphisms over a locally compact abelian group, Math. Scand., 13, 31-43 (1963) · Zbl 0208.39002
[24] I. Segal; I. Segal · Zbl 0471.22024
[25] Segal, I., Algebraic integration theory, Bull. Amer. Math. Soc., 71, 419-489 (1965) · Zbl 0135.17402
[26] Unterberger, A.; Sokobza, J., Les operateurs de Calderon-Zygmund precisés, C. R. Acad. Sci. Paris, Ser. A, 260, 3265-3267 (1965) · Zbl 0143.37002
[27] Venugopalkrishna, M., Fredholm operators associated with strongly pseudoconvex domains, J. Functional Analysis, 9, 349-373 (1972) · Zbl 0241.47023
[28] Weil, A., Sur certains groupes d’operateurs unitaires, Acta Math., 111, 143-211 (1964) · Zbl 0203.03305
[29] Weyl, H., Quantenmechanik und Gruppentheorie, Z. Phys., 46, 1-46 (1927)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.